Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 11

All articles in this issue are freely accessible.

On model complete differential fields
E. Hrushovski and M. Itai.
Trans. Amer. Math. Soc. 355 (2003), 4267-4296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990753
On cubic lacunary Fourier series
Joseph L. Gerver.
Trans. Amer. Math. Soc. 355 (2003), 4297-4347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990754
Rigidity in holomorphic and quasiregular dynamics
Gaven J. Martin and Volker Mayer.
Trans. Amer. Math. Soc. 355 (2003), 4349-4363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990755
Hyperplane arrangement cohomology and monomials in the exterior algebra
David Eisenbud, Sorin Popescu and Sergey Yuzvinsky.
Trans. Amer. Math. Soc. 355 (2003), 4365-4383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1986506
Group actions on one-manifolds, II: Extensions of Hölder’s Theorem
Benson Farb and John Franks.
Trans. Amer. Math. Soc. 355 (2003), 4385-4396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1986507
Sheaf cohomology and free resolutions over exterior algebras
David Eisenbud, Gunnar Fløystad and Frank-Olaf Schreyer.
Trans. Amer. Math. Soc. 355 (2003), 4397-4426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990756
Examples for the mod $p$ motivic cohomology of classifying spaces
Nobuaki Yagita.
Trans. Amer. Math. Soc. 355 (2003), 4427-4450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990757
Fitting’s Lemma for $\mathbb{Z}/2$-graded modules
David Eisenbud and Jerzy Weyman.
Trans. Amer. Math. Soc. 355 (2003), 4451-4473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990758
The differential Galois theory of strongly normal extensions
Jerald J. Kovacic.
Trans. Amer. Math. Soc. 355 (2003), 4475-4522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990759
Twisted sums with $C(K)$ spaces
F. Cabello Sánchez, J. M. F. Castillo, N. J. Kalton and D. T. Yost.
Trans. Amer. Math. Soc. 355 (2003), 4523-4541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990760
Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds
Hui Li.
Trans. Amer. Math. Soc. 355 (2003), 4543-4568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990761
A constructive Schwarz reflection principle
Jeremy Clark.
Trans. Amer. Math. Soc. 355 (2003), 4569-4579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990762
Maximal complexifications of certain homogeneous Riemannian manifolds
S. Halverscheid and A. Iannuzzi.
Trans. Amer. Math. Soc. 355 (2003), 4581-4594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990763
Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds
Sylvain Maillot.
Trans. Amer. Math. Soc. 355 (2003), 4595-4638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990764
Baxter algebras and Hopf algebras
George E. Andrews, Li Guo, William Keigher and Ken Ono.
Trans. Amer. Math. Soc. 355 (2003), 4639-4656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990765
On the Diophantine equation $G_{n}(x)=G_{m}(P(x))$: Higher-order recurrences
Clemens Fuchs, Attila Petho and Robert F. Tichy.
Trans. Amer. Math. Soc. 355 (2003), 4657-4681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990766
Compact composition operators on Besov spaces
Maria Tjani.
Trans. Amer. Math. Soc. 355 (2003), 4683-4698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990767